Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2015, 4:09 PM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 4:09 PM MDT (22:09 UTC)
- Expired
- Jul 31, 2015, 7:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 97 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WGUS55 KABQ 312209
FFWABQ
NMC019-010100-
/O.NEW.KABQ.FF.W.0043.150731T2209Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 PM MDT FRI JUL 31 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 700 PM MDT
* AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SLOW MOVING THUNDERSTORMS PRODUCING TORRENTIAL RAIN
ACROSS CENTRAL GUADALUPE COUNTY. NEARLY 2 INCHES OF RAIN HAS
ALREADY FALLEN IN THE SANTA ROSA AREA...AND ANOTHER 1 TO 2 INCHES
IS POSSIBLE. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PUERTO DE LUNA. INTERSTATE 40 WILL ALSO BE IMPACTED
THROUGH CENTRAL GUADALUPE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
3499 10491
$$
442 follow-up statements
132
WGUS75 KABQ 312348
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT FRI JUL 31 2015
NMC019-010100-
/O.CON.KABQ.FF.W.0043.000000T0000Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-
548 PM MDT FRI JUL 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
CENTRAL GUADALUPE COUNTY...
AT 427 PM MDT...A TRAINED WEATHER SPOTTER REPORTED 2.5 INCHES OF
RAIN HAD ALREADY FALLEN FROM THUNDERSTORMS IN EASTERN SANTA ROSA.
SINCE THEN RADAR ESTIMATED ADDITIONAL RAINFALL WITH TOTALS IN THE
SANTA ROSA AREA OF 1.5 TO 3.4 INCHES. FLASH FLOODING IS EXPECTED TO
CONTINUE IN CITY STREETS AND DRAINAGES LIKE EL RITO CREEK...AS WELL
AS THE PECOS RIVER AND ARROYO SAN JUAN DE DIOS DOWNSTREAM FROM THE
INTERSTATE 40 AREA TO THEIR CONFLUENCE.
LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PUERTO DE LUNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
3499 10491
$$
44670
WGUS75 KABQ 010050
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT FRI JUL 31 2015
NMC019-010100-
/O.EXP.KABQ.FF.W.0043.000000T0000Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-
650 PM MDT FRI JUL 31 2015
...THE FLASH FLOOD WARNING FOR CENTRAL GUADALUPE COUNTY WILL EXPIRE
AT 700 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
3499 10491
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:03 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 31, 3:03 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT FRI JUL 31 2015 .SYNOPSIS... ANOTHER ACTIVE MONSOON THUNDERSTORM DAY IS UNDERWAY WITH LOCALIZED FLOODING. THUNDERSTORMS WILL REMAIN ACTIVE ACROSS NORTHERN AND CENTRAL NEW MEXICO THROUGH THE WEEKEND...WITH A BIT OF A DOWNTREND EACH DAY AS HIGH PRESSURE STRENGTHENS OVER THE AREA. THE DOWNTREND WILL CONTINUE THROUGH AT LEAST THURSDAY OF NEXT WEEK WITH HIGH TEMPERATURES TRENDING UP TO NEAR NORMAL WEST AND ABOVE NORMAL EAST. A MONSOON MOISTURE PLUME MAY REDEVELOP OVER THE AREA LATE NEXT WEEK LEADING TO ANOTHER UPTICK IN STORMS. && .DISCUSSION... THE 12Z KABQ UPPER AIR SOUNDING SHOWED A PWAT OF 1.33"...WHICH IS WAY ABOVE NORMAL AND ONLY 0.04" AWAY FROM MATCHING THE DAILY RECORD VALUE OF 1.37". THE ATMOSPHERE IS MOISTURE-LOADED TO SAY THE LEAST AND AN EARLY START TO SHOWERS AND THUNDERSTORMS WITH LOW CLOUD BASES ARE THE PROOF. STORMS SO FAR HAVE PRODUCED LOCALLY HEAVY DOWNPOURS WITH AMOUNTS UP TO 1 INCH IN 30 MINUTES. WILL LEAVE THE FLASH FLOOD WATCH AS-IS...ALTHOUGH WAS TEMPTED TO INCLUDE THE RIO GRANDE VALLEY WHICH WILL BE OUTFLOW BOUNDARY DEPENDENT FOR SIGNIFICANT DEVELOPMENT. ANOTHER ROBUST ROUND OF LOCALLY HEAVY RAIN PRODUCING STORMS IS EXPECTED TOMORROW BEFORE A DOWNTREND BEGINS SUNDAY. BOTH THE 12Z NAM AND GFS SHOW A MULTI-DAY DOWNTREND IN PWATS...TO BELOW NORMAL BY LATE MONDAY. THE 12Z GFS BUILDS THE UPPER HIGH OVER NEW MEXICO GOING INTO MIDWEEK WITH DRY AIR WORKING EAST-NORTHEAST AROUND THE UPPER HIGH CIRCULATION ACROSS THE DESERT SOUTHWEST...GREAT BASIN AND INTO THE SOUTHERN ROCKIES. THIS LEADS TO A SIGNIFICANT DOWNTREND IN THUNDERSTORMS BY TUE/WED AND CONTINUES THROUGH AT LEAST THURSDAY WITH HIGH TEMPERATURES REACHING BACK TO NORMAL WEST AND ABOVE NORMAL EAST. BOTH THE 12Z ECMWF AND GFS SHOW THE MONSOON MOISTURE PLUME REDEVELOPING LATE WEEK WITH THE UPPER HIGH SHIFTING EAST A BIT. OUR POPS FOR FRIDAY ARE UP COMPARED TO THURSDAY TO REFLECT THIS POTENTIAL CHANGE...BUT STILL GENERALLY BELOW CLIMO FOR EARLY AUGUST. 11 && .FIRE WEATHER... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT NORTHERN AND CENTRAL NEW MEXICO THIS EVENING AND DURING THE AFTERNOON/EVENING SATURDAY. THE UPPER LEVEL HIGH WILL REMAIN CENTERED OVER THE STATE WITH ABUNDANT LOW AND MID LEVEL MOISTURE...YIELDING SLOW STORM MOTIONS AND POTENTIAL FOR LOCALLY HEAVY RAIN. VENT RATES WILL REMAIN FAIR TO POOR THANKS TO THE WEAKER WINDS ALOFT WHILE TEMPERATURES ARE NEAR TO BELOW NORMAL. AN IMPACTFUL PATTERN SHIFT IS EXPECTED SUNDAY THAT WILL START A WARMING AND DRYING TREND. A WEAK UPPER LEVEL LOW CIRCULATION WILL ROUND THE HIGH EARLY SUNDAY...AND STRENGTHEN AS IT MOVES OVER THE GREAT BASIN AND THE ROCKIES THROUGH MONDAY MORNING. THIS MOVEMENT WILL ACT TO FLATTEN THE RIDGE WHILE DRAWING IN DRIER AIR INTO THE STATE. SUNDAY WILL REMAIN SIMILAR TO FRIDAY/SATURDAY...THOUGH SLIGHTLY WARMER AND PRECIP FOCUSED MAINLY OVER WESTERN AND NORTHERN NM. BY MONDAY...TEMPERATURES WILL REBOUND TO NEAR NORMAL LEVELS WHILE WETTING PRECIPITATION CHANCES DROP SIGNIFICANTLY...FOCUSING MAINLY OVER THE HIGHER TERRAIN. THE CIRCULATION PASSAGE WILL ALSO ASSIST VENT RATES TO BECOME GOOD TO EXCELLENT BY MONDAY. THE DRIER AND WARMER PATTERN WILL HOLD TUESDAY THROUGH MOST OF FRIDAY AS THE UPPER LEVEL HIGH CENTER SITS OVER THE STATE AND DRIER AIR UNDERNEATH IT. EXPECT THIS PERIOD TO SEE NEAR NORMAL TEMPERATURES WEST AND ABOVE NORMAL TEMPERATURES EAST...IMPROVED MIXING HEIGHTS WITH GOOD VENT RATES...AND LITTLE CHANCE FOR WETTING PRECIP EXCEPT FOR THE HIGH TERRAIN. LONG RANGE MODELS HINT THAT THE MOISTURE PLUME WILL RETURN BEGINNING LATE DAY FRIDAY AND INTO THE WEEKEND. THE UPPER LEVEL HIGH WILL SLOWLY SHIFT EAST AS AN UPPER LEVEL TROUGH DIGS ACROSS THE PACIFIC NORTHWEST. CURRENT CONSENSUS HAS THE PLUME WORKING UP TO THE SOUTHWEST MOUNTAINS OF NM LATE FRIDAY...AND SPREADING NORTHEAST ON SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE AS A RESULT. 24 && .AVIATION... 18Z TAF CYCLE SHRA AND TSRA TO DEVELOP THIS AFTN AND EVEN ACROSS MUCH OF THE STATE WITH LOCALIZED HVY RAIN AND LOWERED VSBYS. TIMING REMAINS THE BIGGEST CHALLENGE DUE TO MODEL INCONSISTENCY AND INABILITY TO IDENTIFY SMALL FEATURES THAT COULD INITIATE STORMS. BASED ON SATELLITE TRENDS...HIGHEST CONFIDENCE FOR TSRA WILL BE ACROSS W AND NC TERMINAL SITES. START TIME OF CONVECTION GENERALLY LATER TO THE E...WITH IT LOOKING UNLIKELY TSRA WILL OCCUR IN THE FAR SE NEAR KROW. LINGERING SHOWERS ARE EXPECTED DURING OVERNIGHT HRS...BUT LOCATION WILL BE BETTER DETERMINED BY AFTN/EVE CONVECTION. AREAS OF LOWER CIGS SAT MORNING POSSIBLE AT KLVS AND KSAF...BUT CONFIDENCE REMAINS LOW. 24 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 87 62 87 / 40 20 40 50 DULCE........................... 53 79 52 80 / 50 70 70 60 CUBA............................ 55 78 54 78 / 50 50 60 70 GALLUP.......................... 58 83 57 83 / 60 30 50 30 EL MORRO........................ 55 79 54 79 / 60 60 60 30 GRANTS.......................... 56 81 56 81 / 50 40 50 30 QUEMADO......................... 57 79 55 78 / 40 50 30 30 GLENWOOD........................ 60 84 59 84 / 40 30 30 30 CHAMA........................... 52 74 50 75 / 70 70 70 60 LOS ALAMOS...................... 57 77 57 77 / 70 70 60 70 PECOS........................... 56 75 57 77 / 70 60 70 60 CERRO/QUESTA.................... 53 76 52 74 / 70 60 70 70 RED RIVER....................... 48 64 48 65 / 70 70 70 70 ANGEL FIRE...................... 50 67 50 67 / 70 70 70 70 TAOS............................ 53 78 53 79 / 60 40 40 30 MORA............................ 53 74 54 75 / 60 70 60 50 ESPANOLA........................ 57 80 58 81 / 60 30 40 40 SANTA FE........................ 59 78 59 79 / 70 40 60 50 SANTA FE AIRPORT................ 58 81 59 82 / 60 30 40 30 ALBUQUERQUE FOOTHILLS........... 64 84 63 84 / 70 30 50 30 ALBUQUERQUE HEIGHTS............. 65 85 65 85 / 60 20 30 20 ALBUQUERQUE VALLEY.............. 64 87 64 88 / 60 20 30 20 ALBUQUERQUE WEST MESA........... 65 86 64 87 / 60 30 30 20 LOS LUNAS....................... 64 88 64 88 / 50 20 40 20 RIO RANCHO...................... 64 86 64 87 / 60 30 40 30 SOCORRO......................... 65 91 64 92 / 30 20 20 20 SANDIA PARK/CEDAR CREST......... 58 80 59 81 / 70 50 60 40 TIJERAS......................... 57 82 60 83 / 70 40 60 30 MORIARTY/ESTANCIA............... 56 82 57 83 / 60 30 40 30 CLINES CORNERS.................. 56 79 58 80 / 60 30 40 20 GRAN QUIVIRA.................... 59 82 59 82 / 30 30 20 30 CARRIZOZO....................... 63 86 63 88 / 30 20 20 20 RUIDOSO......................... 58 77 60 78 / 40 50 30 30 CAPULIN......................... 58 79 58 81 / 40 30 30 20 RATON........................... 57 82 56 84 / 30 40 30 20 SPRINGER........................ 58 83 57 84 / 40 40 30 20 LAS VEGAS....................... 54 78 56 80 / 60 60 40 20 CLAYTON......................... 62 86 62 88 / 50 30 30 20 ROY............................. 60 83 61 84 / 50 30 30 20 CONCHAS......................... 64 88 66 91 / 60 30 30 20 SANTA ROSA...................... 65 89 65 90 / 60 30 30 20 TUCUMCARI....................... 66 91 67 94 / 60 30 30 20 CLOVIS.......................... 65 89 66 90 / 50 30 20 20 PORTALES........................ 67 91 68 92 / 50 20 20 20 FORT SUMNER..................... 67 90 67 93 / 30 20 20 20 ROSWELL......................... 68 97 70 98 / 20 10 20 10 PICACHO......................... 63 89 64 90 / 30 20 20 20 ELK............................. 60 85 63 85 / 20 30 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ503>518-521>523-527>534-537. && 11
Hazardous weather outlook, Jul 31, 5:32 AM MDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT FRI JUL 31 2015 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS WEEKEND AND INTO NEXT WEEK. STORMS WILL TEND TO FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:05 PM MDT | Areal Flood Advisory | ABQ | Valencia | 85 min |
| Jul 30, 6:36 PM MDT | Areal Flood Advisory | ABQ | Mora | 114 min |
| Jul 30, 6:42 PM MDT | Areal Flood Advisory | ABQ | Socorro | 93 min |
| Jul 30, 8:35 PM MDT | Areal Flood Advisory | ABQ | De Baca | 115 min |
| Jul 30, 8:38 PM MDT | Areal Flood Advisory | ABQ | Mora | 112 min |
| Jul 30, 8:57 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 30, 9:05 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 115 min |
| Jul 30, 11:39 PM MDT | Areal Flood Advisory | ABQ | De Baca, Quay, Roosevelt | 2 hr |
| Jul 31, 2:12 AM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Harding, Quay, Roosevelt, San Miguel | 2 hr |
| Jul 31, 3:40 AM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay | 110 min |
| Jul 31, 1:24 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 111 min |
| Jul 31, 1:31 PM MDT | Areal Flood Advisory | ABQ | McKinley | 119 min |
| Jul 31, 1:44 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 31, 1:53 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jul 31, 1:59 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 31, 2:19 PM MDT | Areal Flood Advisory | ABQ | Colfax, Rio Arriba, Taos | 116 min |
| Jul 31, 3:05 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Mora, San Miguel | 115 min |
| Jul 31, 3:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 31, 3:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Jul 31, 3:44 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Jul 31, 3:55 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 110 min |
| Jul 31, 4:42 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| Jul 31, 4:55 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jul 31, 5:18 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Jul 31, 5:18 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jul 31, 5:30 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance, Valencia | 2 hr |
| Jul 31, 5:45 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Jul 31, 5:51 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.